×

zbMATH — the first resource for mathematics

Sur une méthode itérative de résolution de problèmes aux limites elliptiques non linéaires. (French) Zbl 0407.65024
MSC:
65J15 Numerical solutions to equations with nonlinear operators
47J25 Iterative procedures involving nonlinear operators
35J60 Nonlinear elliptic equations
65N99 Numerical methods for partial differential equations, boundary value problems
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] H. Brezis: Equations et inéquations non linéaires dans les espaces vectoriels en dualité. Annales Inst. Fourier, Tome XVIII, Fasc. 1, 1968, p. 115-175. · Zbl 0169.18602
[2] H. Brezis, M. Sibony: Méthodes d’approximations et d’iterations pour les opérateurs monotones. Archive for Rational Mechanics and Analysis, t. 28, (1968), p. 59-82. · Zbl 0157.22501
[3] F. Browder: Problèmes non linéaires. Université de Montreal, 1966. · Zbl 0153.17302
[4] F. Browder: Existence theorems of non linear partial differential equations. Proc. Amer. Math. Soc., 1968, Summer Institue in Global Analysis.
[5] J. L. Lions: Quelques méthodes de résolution des problèmes aux limites non linéaires. Dunod Gauthier-Villars, 1969. · Zbl 0189.40603
[6] M. Sibony: Sur l’approximation d’équations et inéquations aux dérivées partielles non linéaires de type monotone. J. of Math. Anal, and Appl. Vol. 34, n^\circ 3, June 1971, p. 502-564. · Zbl 0216.42201
[7] M. Sibony: Méthodes itératives sur les équations et inéquations aux dérivées partielles non linéaires de type monotone. Calcolo, Vol. 7, Fasc. 1 - 2, 1970, p. 65-183. · Zbl 0225.35010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.